MAUDE Adverse Event Report: Medtronic Neuromodulation VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

Medtronic Neuromodulation VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 353101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Itching Sensation (1943); Rash (2033)
Date of Event 09/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, information was received from a manufacturer representative and patient regarding a trial patient who was using an external neurostimulator (ens) for urgency frequency and urge incontinence.It was reported that the trial was initiated on (b)(6)2026.It was reported that yesterday they started to have a presumed potential allergic reaction.The caller was not with the patient at the time of the call, but stated the patient called them last night and reported the issue.Agent sent the caller the spec sheets for the lead and extension to caller.The patient (pt) to follow up with managing healthcare provider (hcp).Additional information was received from the patient on (b)(6).The patient stated that they had a rash ever since the procedure.It was unknown if the issue was resolved.On (b)(6) 2026, additional information was received from the patient.It was reported that they were itchy and they had papular rash along their lower back and lead insertion site.They removed the lead and percutaneous extension.The issue was resolved.
 
Additional Manufacturer Narrative
Continuation of d10: product id 978b128 lot# unknown.Implanted: (b)(6) 2026 explanted: (b)(6) 2026.Product type lead product id 3560022 lot# va3bvy9.Implanted: (b)(6) 2026.Explanted: (b)(6) 2026.Product type extension section d information references the main component of the system.Other relevant device(s) are: product id: 978b128, serial/lot #: unknown.Product id: 3560022, serial/lot #: (b)(6), ubd: 18-aug-2028, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
Medtronic Neuromodulation
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
Medtronic Neuromodulation
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50866092
Report Number2182207-2026-02662
Device Sequence Number18809891
Product Code EZW
UDI-Device Identifier00763000879280
UDI-Public(01)00763000879280(11)260722(20)01
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2026
Supplement Date Received by Manufacturer10/01/2026
Initial Report FDA Received Date09/23/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11....".
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient Weight180 LB